COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, vol.58, no.4, pp.537-546, 2013 (Journal Indexed in SCI)
Article / Article
Title of Journal :
COMPLEX VARIABLES AND ELLIPTIC EQUATIONS
second order elliptic inequalities, half-linear and super-half-linear, p(x)-Laplacian, oscillatory solution, Riccati inequality, DIFFERENTIAL-EQUATIONS, EXISTENCE, CRITERIA, THEOREMS
Sufficient conditions are obtained for the oscillation of solutions of half-linear and super-half-linear elliptic inequalities with p(x)-Laplacian. The results obtained are new even for the one-dimensional case.